I have been taking Lexapro 10mg for 3 weeks now just woke up a few days ago feeling sick to my stomach and have been feeling that way ever since. I am going through menopause so not sure if that's part of the reason for sick because of hormones or medicine. Doctor says it hasnt been long enough on meds to be the cause and nausea isn't a side effect with the Lexapro. Can someone tell me have they felt like this on this medicine?
Has anyone experienced nausea in the mornings with Lexapro?
Question posted by cindy5bear on 21 Feb 2021
Last updated on 21 February 2021 by WildcatVet
Nausea is a very common side effect of Lexapro but side effects generally start right away or within days of starting the medication:
Very common (10% or more of users): Nausea (up to 18.3%)"
It would be fairly unusual for it to show up 3 weeks after you started though. It might seem as if you may need to look for another underlying cause.
Sorry I couldn't be of more help.
Best regards and I hope you're feeling better soon.
- Lexapro uses and safety info
- Lexapro prescribing info & package insert (for Health Professionals)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.